# SDR DALA2024111310939

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 24,600 hours, 9,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6639182) ON SERVICE CHECK FOUND EMERGENCY LIGHT ABOVE ROW 30 INOP. REMOVED AND REPLACED BATTERY PACK AT ROW 29 PER B737 AMM 33-51. OPS CHECK GOOD.
